# SDR USAA960260

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Dorsal Fin
- Part time: 67,588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK INSPECTION, FOUND 1.5 INCH CRACK IN LEFT DORSAL FIN DRAG ANGLE AT STATION 1126.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 53-05 PG 506.  (M)
